# SDR SWAA2022011850324

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 328 AND STA 344 LBL 34' CRACKED ; MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 328 AND STA 344 LBL 46' CRACKED / [01] REMOVED AT MAIN CABIN WET AREA INTERCOSTAL BETWEEN STA 328 344LBL 46' IAW B737-7 SRM 51-40-02-0G-0.; [02] VERIFIED STEP 1 OK TO INSTALL INTERCOSTAL; [03] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA. 328 & 344; LBL 46 AS PER B737-7 SRM 51-40-02-0G-0 & DWG 141A5400.; [04] VERIFIED STEP 3
